Viagra causes visual impairment

Taking Viagra is accompanied by side effects such as sensitivity to light and impaired color vision.

Abuse of Viagra can lead to color blindness. This conclusion was reached by medics from the Dunyaguez clinic in Turkey, Mail Online reports.

Doctors examined 17 men who complained of high sensitivity to light, blurred vision and signs of color blindness that they had not previously suffered. All patients had abnormally dilated pupils.

It turned out that earlier these men for the first time in their lives took Viagra, and at once a large dose.

According to scientists, in some men, the body is not able to break down the ingredients of the drug, which causes vision problems. At the same time, for most it is safe.

It is noted that visual impairment in patients passed after 21 days.

Recall, last year in the U.S. approved the female analog Viagra, and in the Netherlands during an experiment with Viagra died 11 babies.

READ:  The re-release of the Avengers are unable to surpass Avatar